# SDR UPS805423

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 2450 · AC Power Distribution System
- Part: Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, LOSS OF ALL GENS IN FLIGHT, ACCOMPLISHED QRH CHECKLIST AND GOT ALL 4 BACK ON LINE.  REMOVED AND REPLACED BUSS PROTECTION PANEL.  RAN ALL 4 ENG AND ACCOM PREF CHECK, ALL OPS CHECK OK.
